I am a 36 year old female with an active 4 year old. I myself have been active like working from home, taking care of house (with help from babysitter), going to the gym, active social life etc. I was diagnosed with Grave's disease (hyperthyroidism) approx 2 years ago and have been on sythroid and methimizaole ever since. My T3, T4 and TSH levels are normal.
But for the last 4 months I have been suffering from a combination of symptoms which are getting worse - excessive exhaustion and fatigue, nausea throughout the day, have started getting heaviness in the right side of head recently with some headache on and off. The fatigue is accompanied by fogginess, lack of concentration, lethargy, lightheadedness, forgetfulness to the extent that sometimes I cannot remember where I am going or what I am supposed to do that day. I have been pushing myself to do normal day to day activities but its becoming increasingly difficult. I need to be in bed after every 2 to 3 hours and still cannot recharge myself. Nausea is accompanied by lots of burping and of course I have been waking up every morning with a really bad taste in my mouth which lasts throughout the day.
The doctor has given me some nexium which sometimes helps with the nausea but not completely.
Other symptoms are: excessive hair fall (for the last 4 years), tingling and stabbing pain at times in my right foot (doctor told me not to wear high heels which I hardly do), increased urination (every 20 to 30 minutes)
I am not pregnant, I dont smoke or drink, get plenty of sleep and eat a healthy vegetarian diet.
My endo has ruled out all possible autoimmune diseases (he claims so) and my PCP thinks i should go see a shrink.
Could this be a gastro problem which is somehow leading to extreme tiredness and mental fog?
Please help!!! I just want to start feeling better and be my old self again.....
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?